# SDR 2003FA0000423

- Difficulty date: March 25, 2003
- Submitted: April 23, 2003
- Operation: General aviation
- Aircraft: N82674
- Make and model: Aerovd L29
- Aircraft serial: 892830
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Cracked
- Location: Hyd Pump Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO COMPLETELY EXTEND FOR LANDING.  INSPECTION REVEALED HYDRAULIC LEAK NEAR ENGINE COMPARTMENT.  FURTHER INVESTIGATION REVEALED THE HOSE WAS CRACKED NEAR THE FITTING WHERE IT ATTACHES TO THE PUMP.
